Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic maps; a direct method in the calculus of variations


Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 76 (1970), 1082-1087
MSC (1970): Primary 3504, 5372
DOI: https://doi.org/10.1090/S0002-9904-1970-12570-8
MathSciNet review: 0264714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Halldor I. Eliasson, Variation integrals in fibre bundles (manuscript).
  • 2. Phillip Hartman, On homotopic harmonic maps, Canad. J. Math. 19 (1967), 673-687. MR 35 #4856. MR 214004
  • 3. C. B. Morrey, Multiple integrals in the calculus of variations, Die Grundlehren der Math. Wissenschaften, Band 130, Springer-Verlag, New York, 1966. MR 34 #2380. MR 202511
  • 4. R. S. Palais, Ljusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115-132. MR 259955
  • 5. R. S. Palais, Foundations of global non-linear analysis, Math. Lecture Notes, Benjamin, New York, 1968. MR 248880
  • 6. J. Eells, Jr., and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603. MR 164306
  • 7. K. Uhlenbeck, Morse theory on Banach manifolds, Bull. Amer. Math. 76 (1970), 105-106. MR 253381
  • 8. K. Uhlenbeck, Regularity theorems for solutions of elliptic polynomial equations, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R. I., 1970. MR 413168

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3504, 5372

Retrieve articles in all journals with MSC (1970): 3504, 5372


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12570-8

American Mathematical Society